# SDR QXEA2013061801089

- Difficulty date: June 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,003 hours, 24,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33, ZEE CHANNEL HAS POSSIBLE CORROSION STA -18.25.  REMOVED RIVETS FOM AND REMOVED ZEE CHANNEL DUE TO CORROSION IAW SRM 51-42-05-02-01 AND 53-10-33-00-01.  REPAIRED BY PART REPLACEMENT IAW SRM 51-10-00-00-01.  MATCH DRILLED STRINGER 33, ZEE CHANNEL IAW SRM 51-40-07-02-1.  INSTALLED STRINGER IAW SRM 51-42-05-02-01.  ALODINED, PRIMED AND PAINTED IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.  APPLIED CORROSION INHIBITING COMPOUND IAW AMM 51-25-01-390-801.
